# SDR CA140724006

- Difficulty date: July 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AFTER GEAR DOWN SELECTION, LT MLG AND NLG NOT DOWN AND LOCKED.  GO AROUND AND DURING RADAR VECTORING CHECKLIST WITH ALTERNATE LANDING GEAR EXTANSION PERFORMED. AS ALL 6 LDG GEAR INDICATION LIGHTS SHOWED THAT GEAR WAS DOWN AN LOCKED, A NORMAL UNEVENTFUL LANDING WAS PERFORMED.  ALTHOUGH NO ERMERGENCY WAS DECLARED.
